# SDR UIEA2019030403463

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,705 hours, 22,869 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO SHUT OFF LEFT PACK. ( CLEANED CONNECTORS ON LEFT PACK FLOW CONTROL VALVE. OPS CHECK GOOD IAW AMM 21-51-00. )
